Abstract and Applied Analysis

New Fixed Point Results of Single-Valued Mapping for c-Distance in Cone Metric Spaces

Zaid Mohammed Fadail, Abd Ghafur Bin Ahmad, and Ljiljana Paunović

Full-text: Open access

Abstract

A new concept of the c-distance in cone metric space has been introduced recently in 2011. The aim of this paper is to extend and generalize some fixed point results in literature for c-distance in cone metric spaces by replacing the constants in contractive conditions with functions. Some supporting examples are given.

Article information

Source
Abstr. Appl. Anal., Volume 2012 (2012), Article ID 639713, 12 pages.

Dates
First available in Project Euclid: 28 March 2013

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1364475824

Digital Object Identifier
doi:10.1155/2012/639713

Mathematical Reviews number (MathSciNet)
MR2970013

Zentralblatt MATH identifier
1253.54038

Citation

Fadail, Zaid Mohammed; Bin Ahmad, Abd Ghafur; Paunović, Ljiljana. New Fixed Point Results of Single-Valued Mapping for c -Distance in Cone Metric Spaces. Abstr. Appl. Anal. 2012 (2012), Article ID 639713, 12 pages. doi:10.1155/2012/639713. https://projecteuclid.org/euclid.aaa/1364475824


Export citation

References

  • S. Janković, Z. Kadelburg, and S. Radenović, “On Cone Metric Spaces: a survey,” Nonlinear Analysis, vol. 74, no. 7, pp. 2591–2601, 2011.
  • Z. Kadelburg, S. Radenović, and V. Rakočević, “Topological vector space-valued Cone Metric Spaces and fixed point theorems,” Fixed Point Theory and Applications, vol. 2010, Article ID 170253, 17 pages, 2010.
  • Z. Kadelburg and S. Radenović, “Coupled fixed point results under tvs-Cone Metric Spaces and w-cone-distance,” Advances Fixed Point Theory, vol. 2, no. 1, 2012.
  • L. Ćirić, H. Lakzian, and V. Rakočević, “Fixed point theorems for w-cone distance contraction mappings in tvs-Cone Metric Spaces,” Fixed Point Theory and Applications, vol. 2012, article 3, 2012.
  • Z. Kadelburg and S. Radenović, “Some common fixed point results in non-normal Cone Metric Spaces,” Journal of Nonlinear Science and its Applications, vol. 3, no. 3, pp. 193–202, 2010.
  • Z. Kadelburg, S. Radenović, and V. Rakočević, “A note on the equivalence of some metric and cone metric fixed point results,” Applied Mathematics Letters, vol. 24, no. 3, pp. 370–374, 2011.
  • X. Zhang, “Fixed point theorem of generalized quasi-contractive mapping in cone metric space,” Computers & Mathematics with Applications, vol. 62, no. 4, pp. 1627–1633, 2011.
  • D. $\DJ $orić, Z. Kadelburg, and S. Radenović, “Coupled fixed point for mappings without mixed monotone property,” Applied Mathematics Letters, vol. 25, no. 11, pp. 1803–1808, 2012.
  • L.-G. Huang and X. Zhang, “Cone Metric Spaces and fixed point theorems of contractive mappings,” Journal of Mathematical Analysis and Applications, vol. 332, no. 2, pp. 1468–1476, 2007.
  • M. Abbas and G. Jungck, “Common fixed point results for noncommuting mappings without continuity in Cone Metric Spaces,” Journal of Mathematical Analysis and Applications, vol. 341, no. 1, pp. 416–420, 2008.
  • M. Abbas and B. E. Rhoades, “Fixed and periodic point results in Cone Metric Spaces,” Applied Mathematics Letters, vol. 22, no. 4, pp. 511–515, 2009.
  • A. Azam and M. Arshad, “Common fixed points of generalized contractive maps in Cone Metric Spaces,” Iranian Mathematical Society. Bulletin, vol. 35, no. 2, pp. 255–264, 2009.
  • D. Ilić and V. Rakočević, “Common fixed point for maps on cone metric space,” Journal of Mathematical Analysis and Applications, vol. 341, pp. 876–882, 2008.
  • D. Ilić and V. Rakočević, “Quasi-contraction on a cone metric space,” Applied Mathematics Letters, vol. 22, no. 5, pp. 728–731, 2009.
  • D. Wardowski, “Endpoints and fixed points of set-valued contractions in Cone Metric Spaces,” Nonlinear Analysis, vol. 71, no. 1-2, pp. 512–516, 2009.
  • Y. J. Cho, R. Saadati, and S. Wang, “Common fixed point theorems on generalized distance in ordered Cone Metric Spaces,” Computers & Mathematics with Applications, vol. 61, no. 4, pp. 1254–1260, 2011.
  • S. Wang and B. Guo, “Distance in Cone Metric Spaces and common fixed point theorems,” Applied Mathematics Letters, vol. 24, no. 10, pp. 1735–1739, 2011.
  • W. Sintunavarat, Y. J. Cho, and P. Kumam, “Common fixed point theorems for c-distance in ordered Cone Metric Spaces,” Computers & Mathematics with Applications, vol. 62, no. 4, pp. 1969–1978, 2011.
  • M. $\DJ $or\dbarević, D. $\DJ $orić, Z. Kadelburg, S. Radenović, and D. Spasić, “Fixed point results under c-distance in tvs-Cone Metric Spaces,” Fixed Point Theory and Applications, vol. 2011, article 29, 2011.
  • Y. J. Cho, Z. Kadelburg, R. Saadati, and W. Shatanawi, “Coupled fixed point theorems under weak contractions,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 184534, 9 pages, 2012.
  • Z. M. Fadail, A. G. B. Ahmad, and Z. Golubović, “Fixed Point Theorems of single-valued mapping for c-distance in Cone Metric Spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 826815, 11 pages, 2012.
  • Z. M. Fadail and A. G. B. Ahmad, “Coupled fixed point theorems of single-valued mapping for c-distance in Cone Metric Spaces,” Journal of Applied Mathematics, vol. 2012, Article ID 246516, 20 pages, 2012.
  • Z. M. Fadail and A. G. B. Ahmad, “Common coupled fixed point theorems of single-valued mapping for c-distance in Cone Metric Spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 901792, 24 pages, 2012.
  • W. Shatanawi, E. Karapinar, and H. Aydi, “Coupled coincidence points in partially ordered cone metric spaces with c-distance,” Journal of Applied Mathematics, vol. 2012, Article ID 312078, 15 pages, 2012.
  • G. Jungck, S. Radenović, S. Radojević, and V. Rakočević, “Common fixed point theorems for weakly compatible pairs on Cone Metric Spaces,” Fixed Point Theory and Applications, vol. 2009, Article ID 643840, 13 pages, 2009.
  • O. Kada, T. Suzuki, and W. Takahashi, “Nonconvex minimization theorems and fixed point theorems in complete metric spaces,” Mathematica Japonica, vol. 44, no. 2, pp. 381–391, 1996.